# SDR SWAA2020050444025

- Difficulty date: April 21, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER UPPER ANGLE IS CRACKED AT RBL 45 W/L 164 / CUT OUT DAMAGED SECTION OF R/H VAPOR BARRIER UPPER ANGLE BS 663 RBL 32 - RBL 62 WL 164 AND ACCOMPLISHED REPAIR IAW SRM 57-10-10-2R-5. FUEL TANK FASTENERS CAP SEALED ON W/O # 2011M368
